# SDR FDEA201003030617

- Difficulty date: March 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA67081
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT UPPER FUSELAGE EXTERIOR CROWN AREA AT APPROXIMATELY STA 1295.  EXISTING REPAIR AT UPPER FUSELAGE EXTERIOR CROWN AREA AT APPROXIMATELY STA 1295 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER AND INTERNAL DOUBLER REMOVED AS PER SRM 51-31-01.  REVISION 42 AND REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 53-00-01 FIGURE 201 REPAIR 1 REVISION 43.  FEDEX EO NR 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 109.
